Stable distributions and the term structure of interest rates

S. A. Dostoglou, S. T. Rachev

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

In an abundance of cases cases returns fit stable distributions better than normal distributions. We examine a model where the term structure of interest rates follows a subordinate process directed by a stable process and indicate how to fix the parameters of the model.

Original languageEnglish
Pages (from-to)57-60
Number of pages4
JournalMathematical and Computer Modelling
Volume29
Issue number10-12
DOIs
StatePublished - May 1999

Keywords

  • Martingale measures
  • Semi-martingales
  • Stable distributions
  • Stable parameters
  • Term structure

Fingerprint Dive into the research topics of 'Stable distributions and the term structure of interest rates'. Together they form a unique fingerprint.

Cite this